# SDR HALA2020111000201

- Difficulty date: November 9, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 21,571 hours, 3,496 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 43361190002
- Part serial: 02831
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-AT 1000' AFTER T/O ECAM AIR ENGINE 2 BLEED FAULT.  PERFORMED ECAM ACTIONS AND OEB.  CONTACTED MOC, RESET BLEED AFTER COOLING PERIOD.  SYSTEM OPERATED NORMALLY FOR DURATION OF FLIGHT.  POST FLIGHT SHOWS "PRESS REG-V (E2-4001HA)" 361152.  REPLACED NR 2 ENGINE PRV, PER AMM 36-11-52.  OPERATIONS AND LEAK CHECK OK.  VALVE, BLEED, P OFF 43-3611-9-0002 02831 ON 43-3611-9-0002 03322.
